# SDR 2007UALA01349

- Difficulty date: April 29, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 68,162 hours, 11,021 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING STRIP NEAR 1B COMING UP.  POSITIONED CABLE IN THE CORRECT PLACE.
